# SDR IPXA2016032601236

- Difficulty date: March 5, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB24409
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, INNER STIFFENER CRACKED AT LT WING L/E PANEL 516ET.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STIFFENER IAW DWG ARB2440 AND SRM 51-35-01.
